加载中…
In this paper we present an improvement of [Math. Ann. 345 (2009), 213–243], where the authors proved a result concerning continuous dependence for backward parabolic operators whose coefficients are Log-Lipschitz in and in . The regularity with respect to had to be assumed for technical reasons. Here we remove this assumption, replacing it with Lipschitz-continuity. The main tools in the proof are Littlewood-Paley theory and Bony’s paraproduct as well as a result of Coifman and Meyer [Ast'erisque 57, 1978, Th. 35].

生成讲解博客的中文版本

生成AI智能校验的中文版本